Artículos de revistas
On moduli spaces for abelian categories
Fecha
2008Registro en:
COMMUNICATIONS IN ALGEBRA, v.36, n.6, p.2171-2185, 2008
0092-7872
10.1080/00927870801949708
Autor
FUTORNY, Vyacheslav
JARDIM, Marcos
MOURA, Adriano A.
Institución
Resumen
We show that if A is an abelian category satisfying certain mild conditions, then one can introduce the concept of a moduli space of (semi)stable objects which has the structure of a projective algebraic variety. This idea is applied to several important abelian categories in representation theory, like highest weight categories.